# SDR GTIA020430

- Difficulty date: May 9, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 20412343421
- Part serial: 4528
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 9826 - ACY - FOUND ON TWO ILS APPROACHES TO RWY 4L TO DTW (FREQ 111.95) AUTOPILOT DISCONNECTED AFTER 'S' TURNING AT 300 FEET AGL.  AUTOPILOT WORKS OK DURING ALL OTHER PHASES OF FLIGHT.  NR 1 HAD MULTIPLE FAIL CODES IN THE FLIGHT FAULT REVIEW.  REMOVED AND REPLACED NR 1 VHF NAV RECEIVER.  OPS CHECKS GOOD.  (M)
